# SDR SWAA2014012424497

- Difficulty date: January 16, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 27,961 hours, 16,498 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLIGHT DECK WINDOW FRAME 2ND FROM BOTTOM NR 8 FASTENER HOLE CRACKED.  REPAIRED FRAME IAW SI & ACO.
